# SDR NACA2024053100002

- Difficulty date: May 31, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,921 hours, 15,590 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: E/E Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING FWD OVHT LIGHT ILLUMINATED IN FLIGHT. RAN THE QRH AND PLACED THE KNOB IN STANDBY POSITION PER THE QRH.
